# SDR DALA2018081705122

- Difficulty date: August 5, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 67,328 hours, 25,863 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Damaged
- Location: L2 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 DOOR HANDLE WOULD NOT GO TO FULLY TO THE CLOSED POSITION FROM  THE OUTSIDE.   REMOVED AND REPLACED THE INNER SHAFT AND CLUTCH COLLAR IAW CMM 52-11-15. OPS CHECKED GOOD.  OK FOR SERVICE.
